MAUDE Adverse Event Report: GYRUS ACMI, INC. BIOPSY PORT SEAL (6-PER); CYSTOURETEROSCOPE

GYRUS ACMI, INC. BIOPSY PORT SEAL (6-PER); CYSTOURETEROSCOPE
Model Number AUR-BP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company¿s mdr and complaint handling processes.Capas have been opened to manage the actions that are being taken to remediate this issue and ensure any required mdr reporting is completed.The device was not returned to olympus for evaluation, therefore the complaint could not be confirmed.The dhr was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the observed failure is a known phenomenon likely resulting from moving the device in excessive range of motion through possible forced motion.A definitive root cause cannot be identified.This information is addressed in the instructions for use (ifu): " do not remove the distal portion from the kidney until fluoroscopically verifying that the deflecting segments are not deflected as forced hyperflexion can damage the instrument or disable the scope from returning to the undeflected position." olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The customer reported to olympus that upon initial use of the device, it leaked during a demonstration.There was no patient involvement reported.

Brand Name
BIOPSY PORT SEAL (6-PER)
Common Device Name
CYSTOURETEROSCOPE
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15153524
Report Number3003790304-2022-00138
Device Sequence Number5601359
Product Code FAJ
UDI-Device Identifier00821925038837
UDI-Public00821925038837
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K012929
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUR-BP
Device Lot NumberMPJW760
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown